# SDR DXTA200500830

- Difficulty date: July 9, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N218QS
- Make and model: Amd FALCON2000
- Aircraft serial: 118
- Aircraft time: 4,614 hours, 2,834 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Brakes
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BRAKE LIGHT ILLUMINATED IN FLIGHT, DOWNLOADED FAULT CODE 335.  RESEARCHED COOL CODE:  CHECK RT WHEELS.  WHEELS CHECK GOOD.  NO DEFECTS DETECTED.  WORK PERFORMED IAW CHAPTERS 45-308 AW 32-404 OF THE FALCON 2000 M/M.
